# SDR DALA2025042703258

- Difficulty date: April 25, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 94,328 hours, 43,795 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3245 FIRE DEPARTMENT RESPONDED TO AFT ODOR IN AFT CARGO GIN, AFT CARGO SMOKE DETECT FAULT.  INSPECTION BY FIRE DEPARTMENT AND BY MTC REVEALED NO FINDINGS, BELIEVE SOURCE OF ODOR WAS EXTERNAL TO AIRCRAFT. A/C OK FOR SERVICE. SMOKE DETECT FAULT CLEARED ITSELF. (LP: 7034104)
